# SDR SMIA200806501

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 18,036 hours, 16,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 480CC1
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4778, CREW REPORTED ON CLIMB-OUT A OIL ODOR IN FORWARD PART OF THE CABIN.  CREW DIVERTED TO BWI, NO OTHER PROBLEMS NOTED.  AIRCRAFT REMOVED FROM SERVICE.  DURING TROUBLE SHOOTING FOUND LEFT LANDING LIGHT CONTACTOR INOPERATIVE.  REMOVED AND REPLACED CONTACTOR IAW EMB135 AMM CHAPTER 33-41-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
